Katzman, Mordechai and Sharp, Rodney Y. (2002) Some properties of top graded local cohomology modules. Journal of Algebra, 259 (2). pp. 599-612. ISSN 0021-8693
Abstract
This first part of the paper describes the support of top graded local cohomology modules. As a corrolary one obtains a simple criteria for the vanishing of these modules and also the fact that they have finitely many minimal primes.
The second part of this paper constructs examples of cohomological Hilbert functions which are not of polynomial type.
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | © 2003 Elsevier. This is an author produced version of a paper subsequently published in Journal of Algebra. Uploaded in accordance with the publisher's self-archiving policy. |
Keywords: | graded commutative Noetherian ring; graded local cohomology module; module of inverse polynomials; associated prime ideal; cohomological Hilbert function |
Dates: |
|
Institution: | The University of Sheffield |
Academic Units: | The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield) |
Depositing User: | Miss Anthea Tucker |
Date Deposited: | 18 Nov 2009 15:22 |
Last Modified: | 16 Nov 2015 11:48 |
Published Version: | http://dx.doi.org/doi:10.1016/S0021-8693(02)00567-... |
Status: | Published |
Publisher: | Elsevier |
Identification Number: | 10.1016/S0021-8693(02)00567-7 |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:10172 |